# SDR MWEA99479

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Tee
- Part number: 99155251
- Condition: Cracked
- Location: Bs 498
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL TEE AT STATION 498 IS CRACKED IN RADIUS.  MTC SPLICED IN A NEW TEE SECTION.
